# SDR UALA2011060802826

- Difficulty date: June 7, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,881 hours, 12,567 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: Cabin Air
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'CARGO DET AIR' STATUS MSG DISPLAYED.  ECS-MSG 'FWD DET FAN' DISPLAYED. COMPLIED WITH MEL. FWD CARGO COMPARTMENT TO REMAIN EMPTY. CARRIAGE OF EMPTY CARGO CONTAINERS IS AUTHORIZED. REPLACED SMOKE DETECTOR PLENUM PRESSURE SWITCH S454 PER MM, NO HELP. NEED MORE TIME. IAD T/S DOWN TO RELAY 563-3541. SEE W5933 FOR DELIVERY TO SFOJL ON 09JUN AM. HAVE POWER TO BLOWER NR 2 & DOES NOT TRANSFER TO NR 1 BLOWER, WHEN CONNECTOR IS REMOVED FROM NR 2. POSSIBLE K331 OR K333. REPLACED BLOWER 1. OPS GOOD, NO FAULTS.
